A Strang Splitting Approach Combined with Chebyshev Wavelets to Solve the Regularized Long-Wave Equation Numerically


Oruc O., ESEN A. , BULUT F.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.17, no.5, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.1007/s00009-020-01572-w
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

In this manuscript, a Strang splitting approach combined with Chebyshev wavelets has been used to obtain the numerical solutions of regularized long-wave (RLW) equation with various initial and boundary conditions. The performance of the proposed method measured with three different test problems. To measure the accuracy of the method, L-2 and L-infinity error norms and the I-1,I-2,I-3 invariants are computed. The results of the computations are compared with the existing numerical and exact solutions in the literature.